# SDR CA060807001

- Difficulty date: August 4, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,154 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16211800
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) APPROX 1.5 INCH CRACK AROUND CIRCUMFERENCE OF BEARING RACE, INSIDE OF WHEEL HALF, SUSPECT MIS-ALIGNMENT OF WHEEL HALF SPACER DURING BUILD-UP (TC NR 20060807001)
